Alert archive / Louisiana / Flash Flood Warnings in 2009

Flash Flood Warning 31, NWS New Orleans, LA

December 12, 2009Orleans Parish, Saint Bernard Parish, Saint Tammany Parish, Louisiana; Hancock County, Harrison County, Mississippi

NWS New Orleans, LA issued this flash flood warning at Dec 12, 2009, 5:39 PM CST for Orleans Parish, Saint Bernard Parish, Saint Tammany Parish, Louisiana; Hancock County, Harrison County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 12, 2009, 5:39 PM CST (23:39 UTC)
Expired
Dec 12, 2009, 7:45 PM CST
In force
2 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Orleans Parish, LA, Saint Bernard Parish, LA, Saint Tammany Parish, LA, Hancock County, MS, Harrison County, MS

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.7 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2009-12-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2009-12-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 369 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
369 m²/s²
0-3 km storm-relative helicity
423 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 12, 3:23 PM CST, 2 hours 16 minutes earlier.

Area forecast discussion, Dec 12, 3:23 PM CST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
323 PM CST SAT DEC 12 2009

.SHORT TERM...
SURFACE WARM FRONT APPEARS TO BE ASSOCIATED WITH HARDER LINE OF
CONVECTION ORIENTED EAST-WEST AND MOVING NORTH THROUGH THE NEW
ORLEANS METRO AREA AT THIS TIME. A DRY LINE OF SORTS IS ORIENTED
NE-SW FROM MCB TO PTN PROBABLY DUE TO DRIER DEWPOINT AIR BEING
DRAWN TO SURFACE LOW THAT IS CURRENTLY WEAKENING NEAR GALVESTON
BAY. HIGH DEWPOINT AIR ALONG THE LA COAST TO SURGE SLOWLY
NORTHWARD AND PROBABLY INDUCE ADVECTIVE SEA FOG TO OVERTAKE THE
AREA LATER THIS EVENING. WILL HOLD OFF ON ISSUING A PRE-EMPTIVE
DENSE FOG ADVISORY BUT ONE MAY BE NEEDED LATER. CONVECTIVE
RAINFALL MAY OFFSET FOG DEVELOPMENT AND MAKE IT DIFFICULT TO
DETERMINE ACTUAL PLACEMENT OF ADVISORY UNTIL A TREND CAN BE
ESTABLISHED. WILL DROP FLASH FLOOD WATCH FOR PARISHES/COUNTIES
WEST OF DRY LINE FEATURE BUT MAINTAIN THROUGH MIDNIGHT FOR REST OF
WATCH AREA.

WITH LOW FILLING IN AND NO TRUE COLD FRONT TO ATTRIBUTE THE
AIRMASS WILL SIMPLY UNDERGO SLOW MODIFICATION WITH MARINE LAYER
INFLUENCES THROUGH SUNDAY. NO REAL SYNOPTIC SCALE FOCUS FOR
RAINFALL SUNDAY BUT ENOUGH SUBTLE MESOSCALE FEATURES TO MAINTAIN A
30 PERCENT CHANCE THROUGHOUT THE DAY...PRIMARILY OF SHALLOW MARINE
TYPE SHOWERS.

.LONG TERM...
ARCTIC AIRMASS MOVING OUT OF CANADIAN ROCKIES TODAY WILL PUSH
SOUTHEAST AND BRING A STRONG COLD FRONT INTO THE FORECAST AREA
MONDAY NIGHT AND SOUTH OF THE COASTAL WATERS TUESDAY. THE GFS HAS
BACKED OFF WEST GULF LOW GENERATION ON TUESDAY BUT ECMWF SHOWS
RATHER LARGE CYCLOGENESIS WITH CONTINUED WET PATTERN THROUGH MUCH
OF THE WEEK. AT THIS TIME WILL SHOW OPTIMISM FOR SOME DRYING AFTER
COLD FRONTAL PASSAGE INTO AT LEAST MID WEEK...CLOSER TO GFS THOUGH
ECMWF SOLUTION WILL HAVE TO BE CLOSELY MONITORED FOR CONSISTENCY.

&&

.AVIATION...
.AVIATION...
EXPECTING IFR CIGS TO PREVAIL THROUGH MOST OF THE PERIOD...WITH RAIN
AND A FEW THUNDERSTORMS POSSIBLE AT MSY AND GPT THIS EVENING. WHILE
SHOWER AND THUNDERSTORM ACTIVITY SHOULD COME TO AN END OVER NIGHT
TONIGHT...LITTLE IF ANY IMPROVEMENT IN THE CIGS/VSBYS IS EXPECTED
THROUGH SUNDAY MORNING. 95/DM

&&

.MARINE...
GRADIENT WIND APPEARS TO BE ABATING AS WARM FRONT MOVES INLAND.
HAVE DROPPED SMALL CRAFT ADVISORY THIS PACKAGE BUT WILL MAINTAIN
EXERCISE CAUTION UNTIL NEXT MARINE FORECAST ISSUANCE. CONDITIONS
SHOULD DETERIORATE ONCE AGAIN TUESDAY INTO WEDNESDAY WITH ARCTIC
FRONT PASSAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  46  70  55  74 /  80  30  10  70
BTR  53  72  58  74 /  80  30  10  70
MSY  60  73  60  74 /  80  30  10  70
GPT  54  73  59  72 /  80  30  10  50

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...LIVINGSTON...ORLEANS...ST.
     CHARLES...ST. JAMES...ST. JOHN THE BAPTIST...ST.
     TAMMANY...TANGIPAHOA...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...AND WASHINGTON.

GM...NONE.
MS...FLASH FLOOD WATCH UNTIL MIDNIGHT SUNDAY FOR THE FOLLOWING ZONES:
     HANCOCK...HARRISON...JACKSON...PEARL RIVER...PIKE...AND
     WALTHALL.

GM...NONE.
&&

24/RR
95/DM
Hazardous weather outlook, Dec 12, 11:00 AM CST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1100 AM CST SAT DEC 12 2009

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-131215-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1100 AM CST SAT DEC 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FLASH FLOOD WATCH...
SHOWERS AND THUNDERSTORMS IN ASSOCIATION WITH A WARM FRONT MOVING
NORTH FROM THE GULF WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAINFALL THAT MAY RESULT IN FLASH FLOODING THIS AFTERNOON AND
EARLY EVENING. PLEASE REFER TO THE FLASH FLOOD WATCH PRODUCT FOR
ADDITIONAL DETAILS.

RIVER FLOODING...
THE PEARL RIVER AT BOGALUSA AND THE ATCHAFALAYA RIVER AT MORGAN
CITY ARE NEAR OR JUST ABOVE FLOOD STAGE. ADDITIONAL RAINFALL
EXPECTED TODAY WILL LEAD TO CONTINUED ELEVATED STREAM FLOWS.
PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS AND RIVER
FORECASTS FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA
MONDAY AND TUESDAY AS A COLD FRONT AND UPPER AIR DISTURBANCE MOVE
INTO THE GULF COAST REGION. THIS SYSTEM WILL ALSO HAVE THE
POTENTIAL TO PRODUCE HEAVY RAINFALL.

RIVER FLOODING...
SOME AREA RIVERS WILL REMAIN NEAR OR JUST ABOVE FLOOD STAGE. PLEASE
REFER TO THE THE LATEST RIVER FLOOD STATEMENTS AND RIVER FORECASTS
FOR DETAILS.

MARINE HAZARDS...
SMALL CRAFT ADVISORIES MAY BE NEEDED FOR HAZARDOUS CONDITIONS TO
SMALL CRAFT TUESDAY INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...PLEASE RELAY ANY
REPORTS OF STREET FLOODING OR FLASH FLOODING TO THE NATIONAL
WEATHER SERVICE OR LOCAL LAW ENFORCEMENT.

24/RR

In the hours before

Special weather statement, Dec 12, 1:48 PM CST, 3 hours 51 minutes before
LAZ059-061-063-067>069-122030-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
148 PM CST SAT DEC 12 2009

...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING JEFFERSON PARISH...
LAFOURCHE PARISH...PLAQUEMINES PARISH...

AT 146 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR GALLIANO...OR ABOUT OVER GOLDEN MEADOW...
MOVING NORTHEAST AT 45 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...LAFITTE...
BARATARIA...JEAN LAFITTE...MYRTLE GROVE...POINTE A LA HACHE...
TIMBERLANE...TERRYTOWN AND BELLE CHASSE

THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 40
MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL
OBJECTS. ADDITIONALLY...THE THUNDERSTORM IS PRODUCING FREQUENT
LIGHTNING. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM
HAS PASSED.

HIGH RAINFALL RATES WITH THIS STORM COULD RESULT IN PONDING OF WATER
AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.

95/DM
Special weather statement, Dec 12, 2:10 PM CST, 3 hours 29 minutes before
LAZ056>059-065-122100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
210 PM CST SAT DEC 12 2009

...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING ST. JOHN THE
BAPTIST PARISH...ASSUMPTION PARISH...ST. JAMES PARISH...LAFOURCHE
PARISH...TERREBONNE PARISH...

AT 208 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR STEPHENSVILLE...OR ABOUT 9 MILES SOUTHWEST
OF LABADIEVILLE...MOVING NORTHEAST AT 30 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
NAPOLEONVILLE...LABADIEVILLE...SCHRIEVER...THIBODAUX...CONVENT...
LUTCHER...GRAMERCY AND GARYVILLE

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO ONE AND ONE HALF
INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER
AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

95/DM
Special weather statement, Dec 12, 2:59 PM CST, 2 hours 40 minutes before
LAZ038-040-050-122145-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
259 PM CST SAT DEC 12 2009

...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING LIVINGSTON
PARISH...TANGIPAHOA PARISH...ST. TAMMANY PARISH...

AT 258 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF HAMMOND...OR ABOUT OVER
SPRINGFIELD...MOVING NORTHEAST AT 30 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
PONCHATOULA...HAMMOND...TICKFAW...INDEPENDENCE...ROBERT...FOLSOM AND
COVINGTON

THE PRIMARY THREAT FROM THIS STORM HEAVY RAINFALL. THIS STORM COULD
PRODUCE RAINFALL AMOUNTS OF AROUND ONE INCH IN A SHORT PERIOD OF
TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS AND
IN AREAS OF POOR DRAINAGE. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO
WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE
CROSSING.

THIS STORM IS ALSO PRODUCING FREQUENT LIGHTNING. SEEK SAFE SHELTER
UNTIL THE STORM HAS PASSED.

95/DM
Special weather statement, Dec 12, 4:00 PM CST, 1 hour 39 minutes before
LAZ060>064-122300-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
400 PM CST SAT DEC 12 2009

...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING ST. CHARLES
PARISH...ST. BERNARD PARISH...JEFFERSON PARISH...ORLEANS PARISH...
PLAQUEMINES PARISH...

AT 358 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF KENNER...OR ABOUT 4 MILES
EAST OF BOUTTE...MOVING NORTHEAST AT 30 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...WAGGAMAN...
KENNER...NEW ORLEANS ARMSTRONG AIRPORT...AVONDALE...HARAHAN...BRIDGE
CITY...WESTWEGO...MARRERO...METAIRIE...HARVEY...TIMBERLANE...
GRETNA...NEW ORLEANS...BELLE CHASSE...TERRYTOWN...LAKEFRONT
AIRPORT...CHALMETTE...VIOLET AND EAST NEW ORLEANS

THE PRIMARY THREAT FROM THIS STORM WILL BE LOCALLY HEAVY RAINFALL.
THIS STORM IS CAPABLE OF PRODUCING RAINFALL AMOUNTS OF OVER ONE
INCH IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER
AROUND LOW LYING ROADWAYS AND IN AREAS OF POOR DRAINAGE.
REMEMBER...DO NOT  DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS.
THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

THIS STORM IS ALSO PRODUCING FREQUENT LIGHTNING. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

BE PREPARED TO TAKE QUICK ACTION IF A FLASH FLOOD WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA
OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER
SERVICE.

95/DM
Local storm report, Dec 12, 4:54 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
454 PM CST SAT DEC 12 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     FLASH FLOOD      NEW ORLEANS             29.97N 90.08W
12/12/2009                   ORLEANS            LA   PUBLIC

            SERIOUS STREET FLOODING AT ON-RAMPS AND OFF-RAMPS OF
            ELYSION FIELDS AND INTERSTATE 610. CARS STALLING OUT IN
            AT LEAST TWO FEET OF WATER.

0450 PM     FLASH FLOOD      METAIRIE                30.00N 90.18W
12/12/2009                   JEFFERSON          LA   EMERGENCY MNGR

            SERIOUS STREET FLOODING...POSSIBLY STARTING TO THREATEN
            HOMES.

&&

TDESTRI
Special weather statement, Dec 12, 5:09 PM CST, 30 minutes before
LAZ040-062-MSZ080-081-130000-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
509 PM CST SAT DEC 12 2009

...CLUSTER OF STRONG THUNDERSTORMS MOVING EAST TOWARDS ST TAMMANY
   PARISH...HANCOCK COUNTY...HARRISON COUNTY...

AT 504 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SLIDELL
TO 12 MILES SOUTH OF WAVELAND...MOVING EAST AT 40 MPH.

THE CLUSTER OF THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...PEARLINGTON...STENNIS SPACE CENTER...WAVELAND...BAY ST.
LOUIS...KILN...PASS CHRISTIAN...DIAMONDHEAD...LONG BEACH...GULFPORT
AIRPORT...LYMAN AND GULFPORT.

THESE STORMS HAVE PRODUCED FLASH FLOODING IN THE NEW ORLEANS METRO
AREA SINCE 430 PM.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 9:02 AM CSTRiver Flood WarningLIXSaint Tammany23 days
Dec 12, 12:37 PM CSTSmall Craft Advisory for Hazardous SeasLIX3 hr
Dec 12, 4:28 PM CSTFlash Flood WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles8 hr
Dec 12, 5:20 PM CSTAreal Flood AdvisoryLIXLafourche, Saint Charles, Saint James, Saint John the Baptist, Terrebonne115 min
Dec 12, 5:58 PM CSTAreal Flood AdvisoryLIXLivingston, Saint Tammany, Tangipahoa, Washington41 hr

Nearby

Flash Flood Warnings in Louisiana, 2009Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.